Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 15, 2015, 2:36 AM EDT for Berks County, Chester County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2015, 2:36 AM EDT (06:36 UTC)
- Expired
- Jul 15, 2015, 3:00 AM EDT
- In force
- 24 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Berks County, PA, Chester County, PA
The radar
The Philadelphia radar (KDIX), 143 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 6.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 858 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
685
WWUS81 KPHI 150636
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
236 AM EDT WED JUL 15 2015
PAZ054-060-061-101-102-150700-
EASTERN CHESTER-CARBON-BERKS-LEHIGH-WESTERN CHESTER-
236 AM EDT WED JUL 15 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL CARBON...
NORTHWESTERN CHESTER...BERKS AND NORTHWESTERN LEHIGH COUNTIES...
AT 236 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SHOEMAKERSVILLE TO REAMSTOWN TO NEAR STRASBURG...
AND MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
READING...COATESVILLE...WYOMISSING...BIRDSBORO...KUTZTOWN...
HAMBURG...FLEETWOOD...SINKING SPRING...LAURELDALE...PARKESBURG...
WOMELSDORF...WERNERSVILLE...NEWMANSTOWN...LEESPORT...ADAMSTOWN...
HONEY BROOK...SHOEMAKERSVILLE...ELVERSON...BERNVILLE AND LYONS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4053 7622 4058 7605 4057 7602 4063 7600
4070 7583 4077 7570 3993 7575 3987 7599
3995 7600 4004 7593 4011 7594 4014 7588
4038 7626 4048 7633
TIME...MOT...LOC 0636Z 232DEG 27KT 4048 7590 4020 7609 3996 7615
$$
HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 14, 9:02 PM EDT, 5 hours 34 minutes earlier.
Area forecast discussion, Jul 14, 9:02 PM EDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
902 PM EDT TUE JUL 14 2015
.SYNOPSIS...
LOW PRESSURE IS FORECAST TO DEVELOP OVER OUR REGION OVERNIGHT.
THAT LOW MOVES SLOWLY OUT TO SEA LATER WEDNESDAY FOLLOWED BY
COOLER AND LESS HUMID RELIEF IN THE FORM OF CANADIAN HIGH
PRESSURE, WHICH REACHES NEW ENGLAND FRIDAY MORNING. A WARM FRONT
APPROACHES FROM THE WEST THIS WEEKEND AND SLOWLY MOVES TO THE MID
ATLANTIC COAST EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THAT AFFECTED
PARTS OF EXTREME EASTERN PENNSYLVANIA AND NEW JERSEY DURING THE
AFTERNOON AND EARLY EVENING HOURS HAD DISSIPATED BY 800 PM LEAVING
A PARTLY CLOUDY SKY.
OUR FOCUS NOW TURNS TO THE WEST. A MID LEVEL TROUGH WAS LOCATED
OVER THE EASTERN GREAT LAKES AND THE OHIO RIVER VALLEY THIS
EVENING. THE FEATURE WILL SINK TO THE SOUTHEAST AND TOWARD OUR
REGION OVERNIGHT. THERE WAS A FAIR AMOUNT OF CONVECTION IN ADVANCE
OF THE MID LEVEL SYSTEM. SCATTERED SHOWERS AND THUNDERSTORMS
EXTENDED FROM WESTERN NEW YORK AND CENTRAL PENNSYLVANIA DOWN INTO
VIRGINIA. WHILE IT MAY WEAKEN A BIT, THE CONVECTION IS NOT
EXPECTED TO DISSIPATE OVERNIGHT DUE TO THE SUPPORT OF THE MID
LEVEL SYSTEM.
IT APPEARS AS THOUGH THE SCATTERED PRECIPITATION APPROACHING FROM
THE WEST SHOULD MOVE INTO BERKS COUNTY AND PERHAPS CARBON COUNTY
BETWEEN 1000 PM AND 1100 PM. THE CHANCE FOR SHOWERS AND
THUNDERSTORMS WILL THEN EXPAND EASTWARD ACROSS OUR FORECAST AREA
DURING THE PERIOD FROM 1100 PM THROUGH 200 AM. LOCALIZED MODERATE
TO HEAVY RAINFALL REMAINS POSSIBLE.
TONIGHT'S MINIMUM TEMPERATURES SHOULD BE MAINLY IN THE UPPER 60S
AND LOWER 70S WITH A LIGHT SOUTHWEST TO SOUTH SURFACE FLOW.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THROUGH THE DAYTIME WEDNESDAY, A COLD FRONT IS FORECAST TO
APPROACH FROM THE WEST AND CROSS THE REGION, EASING OFFSHORE BY
THE EVENING HOURS. THERE LOOKS TO BE ENOUGH REMAINING MOISTURE AND
INSTABILITY WITH THE APPROACH OF THIS BOUNDARY FOR SOME SCATTERED
SHWR/TSTORM ACTIVITY. OVERALL, THE SEVERE THREAT LOOKS TO BE
LIMITED, BUT SOME BRIEF HEAVY RAIN MAY STILL ACCOMPANY ANY SHOWERS
AND/OR THUNDERSTORMS WITH POSSIBLE POOR DRAINAGE FLOODING. DAYTIME
TEMPERATURES WERE MOSTLY A MET/MAV GUIDANCE BLEND WITH CONTINUITY,
AND WE EXPECT HIGHS TO REACH MAINLY INTO THE MID 80S ACROSS THE
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
**HUMID SHOWERY PERIODS THROUGH WEDNESDAY THEN WONDERFUL RELIEF THURSDAY-
FRIDAY BEFORE A PROBABLE HEAT WAVE DEVELOPS I-95 REGION**
HAZARDS: POSSIBLE ISOLATED FLASH FLOOD PRODUCING RAINFALL EITHER
TONIGHT OR WEDNESDAY. POTENTIAL METRO I-95 HEAT ADVISORY ONE OR
TWO OF THE DAYS BETWEEN SUNDAY-TUESDAY.
500MB: WARM RIDGING DEVELOPS THIS PERIOD WITH A SLIGHT WEAKNESS
OVER THE NE USA. A TROUGH EVENTUALLY DIGS DOWN INTO THE EASTERN
GREAT LAKES AROUND NEXT TUESDAY.
TEMPERATURES: THE MONTH OF JULY THROUGH THE 13TH IS BASICALLY
NEAR NORMAL AND THE OUTLOOK IS FOR TEMPERATURES TO AVERAGE 3
DEGREES BELOW NORMAL THURSDAY AND POSSIBLY FRIDAY BEFORE WARMING
TO 5 OR MORE DEGREES ABOVE NORMAL SUNDAY-TUESDAY.
FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 12Z/14 GFS/NAM
MOS GUIDANCE WEDNESDAY NIGHT-THURSDAY NIGHT, 12Z/14 MEX MOS
FRIDAY AND FRIDAY NIGHT, THEN THE 1521Z/14 WPC GRIDDED ELEMENTS
OF MAX/MIN TEMP, 12 HOUR POP, 6 HOUR DEWPOINT- SKY-WIND FROM
SATURDAY THROUGH NEXT TUESDAY.
THE DAILIES BELOW...
WEDNESDAY NIGHT...LEFTOVER HEAVY SHOWERS SE OF I-95 END EARLY THEN
A GUSTY NNE FLOW DEVELOPS ALONG THE COAST WITH PATCHY FOG IN PARTS
OF THE COUNTRYSIDE E PA AND NW NJ PER UPS FOG TOOL. PWAT INITIALLY
1.5 INCHES DURING THE EVENING BUT DOWN TO AN INCH BY DAYBREAK
THURSDAY.
THURSDAY...PWAT DRIES OUT FURTHER TO 0.75 INCH. A NICE DAY...PLENTY
OF SUNSHINE. COOLER. NE WIND GUST 20 MPH DURING THE MORNING.
CONFIDENCE: ABOVE AVERAGE.
FRIDAY...ANOTHER NICE DAY WITH A LIGHT S-SE WIND. CONFIDENCE:
ABOVE AVERAGE.
HEAT WAVE MAY BEGIN IN PLACES ALONG I-95 SATURDAY AND LINGER THROUGH
TUESDAY. CONVECTION AND ASSOCIATED DEBRIS COULD BREAK THIS UP ANY
ONE OF THESE DAYS BUT OVERALL THIS 4 DAY PERIOD LOOKS HOT AND
HUMID WITH SOME CONVECTIVE POTENCY IN A RING OF FIRE PATTERN ALONG
THE PERIPHERY OF THE SOUTHERN STATES RIDGE ALOFT. BETTER INSTABILITY
TENDS TO BE BANKED UPSTREAM MOST OF THIS PERIOD. EML IS DIFFUSED
BY CONVECTION AS IT DEPARTS THE GREAT LAKES ESEWD BUT STILL WORTH
FOLLOWING FOR POTENTIAL CONVECTIVE ENHANCEMENT HERE. ALSO NOTICING
CAPPING 700MB TEMPS OF 11C TRYING TO HEAD EAST LATE IN THE
WEEKEND.
SATURDAY...1000J+ MLCAPE MODELED E PA WITH 25-35 KT 0-6KM BULK
SHEAR, A DIFFERENTIAL WAA PATTERN IN OVERALL NW FLOW WITH A SW
SURFACE WIND GUSTING 15 MPH MAY YIELD SCATTERED STRONG TSTMS I-95
WESTWARD IN A NW FLOW. NOTING DECENT MID LVL LAPSE RATES OF NEARLY
7C/KM WITH REMNANT EML POCKETS SIFTING SEWD INTO OUR AREA.
CONFIDENCE: AVERAGE.
SUNDAY...2200J+ ML CAPE PART OF THE FORECAST AREA. NO 0-6KM BULK
SHEAR TO SPEAK OF. LIGHT SOUTHWEST SFC WIND WITH GENERAL NW FLOW
ALOFT. MID LVL INSTABILITY CONTINUES SIGNIFICANT. COULD BE ONE OF
THOSE BIG CAPE DAYS DRIVING SVR WX PRODUCTION. CONFIDENCE:
AVERAGE.
MONDAY...1500+J ML CAPE MOST OF THE AREA. DIFFERENTIAL WAA. 0-6KM
BULK SHEAR UNDER 25 KT. CONFIDENCE: AVERAGE.
TUESDAY...PROBABLY STILL HOT AND HUMID AHEAD OF WHATEVER TROUGH
DEVELOPS DOWN INTO THE GREAT LAKES. A CFP COULD GENERATE STRONG
TSTMS? CONFIDENCE: AVERAGE.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
CONDITIONS WERE VFR UNDER A PARTLY CLOUDY SKY AROUND 0100Z.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL SPREAD ACROSS
OUR REGION FROM WEST TO EAST BETWEEN 0200Z AND 0600Z. THEY MAY
LOWER CONDITIONS INTO THE MVFR OR IFR CATEGORY AT TIMES DURING THE
LATE NIGHT PERIOD.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED FOR
WEDNESDAY. MVFR AND IFR CONDITIONS ARE POSSIBLE IN THE MORNING AND
EARLY AFTERNOON. THE CHANCE FOR PRECIPITATION MAY BEGIN TO
DECREASE FROM WEST TO EAST DURING THE MID TO LATE AFTERNOON
HOURS.
A LIGHT SOUTH TO SOUTHWEST WIND THIS EVENING SHOULD BECOME LIGHT
AND VARIABLE LATE TONIGHT. A NORTHERLY WIND IS ANTICIPATED TO
DEVELOP ON WEDNESDAY INCREASING TO AROUND 10 KNOTS IN THE
AFTERNOON.
OUTLOOK...
WEDNESDAY NIGHT...LEFTOVER CONVECTION ENDS EARLY I-95 SEWD. PATCHY
IFR FOG MAY FORM LATE AT NIGHT NW OF I-78. OTRW VFR. GUSTY NNE
WIND TO 20 KT DEVELOPS DURING THE NIGHT I-95 SEWD. CONFIDENCE:
ABOVE AVG.
THURSDAY-FRIDAY...VFR WITH A NNE WIND GUSTY 15-20 KT THU MORNING
DIMINISHING BY THU EVENING AND THEN BECOMING S OR SE FRIDAY BUT
GUSTS UNDER 15 KT. CONFIDENCE: ABOVE AVG.
SATURDAY AND SUNDAY...MOSTLY VFR, BUT MVFR IS POSSIBLE WITH ANY
SHRA OR TSRA AND ALSO POSSIBLE FOR A FEW HOURS SAT NIGHT IN FOG.
CONFIDENCE: AVG.
&&
.MARINE...
CONTINUED SUB-SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED
THROUGH TONIGHT AND THROUGH THE DAYTIME WEDNESDAY. SOME SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED, ESPECIALLY LATE TONIGHT
AND AGAIN ON WEDNESDAY, WHICH COULD PRODUCE LOCALLY GUSTY WINDS.
WINDS WILL MAINLY BE FROM THE SOUTH THROUGH THIS EVENING, THEN
BECOMING VARIABLE OVERNIGHT TO NORTHERLY DURING THE DAYTIME
WEDNESDAY.
OUTLOOK...
WEDNESDAY NIGHT-THURSDAY...SCA ISSUED FOR THE ATLC CW WHERE NE
GUSTY WINDS 25 KT FOR A TIME AND FETCH DEVELOPS HAZARDOUS SCA
CONDITIONS FM N TO S WEDNESDAY NIGHT.
THURSDAY NIGHT AND FRIDAY...LEFTOVER 4 FT NE SWELL WITH A 7 TO 8
SECOND PERIOD AND POSSIBLY LINGERING SCA FOR THE DE WATERS THU
NIGHT. OTRW GRADUAL IMPROVEMENT.
WEEKEND...WINDS AND SEAS REMAIN BELOW SCA CRITERIA.
&&
.TIDES/COASTAL FLOODING...
WITH THE NEW MOON TOMORROW, EXPECT TO SEE A COUPLE OF ABOVE
NORMAL HIGH TIDE CYCLES. FIRST, WITH LIMITED ON SHORE FLOW OVER
THE NEXT 48 HOURS, THE HIGH TIDE CYCLES TONIGHT AND TOMORROW,
TIDES ARE EXPECTED TO BE JUST BELOW MINOR FLOODING THRESHOLDS.
WINDS WILL SHIFT NORTH-NORTHEAST BY EARLY THURSDAY RESULTING IN A
STRONGER ON SHORE COMPONENT. AS SUCH, THE HIGH TIDE ON THURSDAY
EVENING/EARLY FRIDAY MORNING, MAY BE RIGHT AT MINOR FLOODING
THRESHOLDS FOR THE DE WATERS. THERE REMAINS SOME UNCERTAINTY WITH
THE WINDS, AND THUS THE TIDE GUIDANCE, SO WILL CONTINUE TO WATCH
THIS PERIOD CLOSELY.
&&
.RIP CURRENTS...
THE NEXT BATCH OF CONVECTION WILL NOT ARRIVE ALONG THE COASTS
UNTIL LATE TONIGHT.
WATER TEMPS CONTINUE ABOUT 5F WARMER THAN NORMAL.
WEDNESDAY...LOW RISK AGAIN WITH A 4 FT 8 SECOND SWELL BUT A LIGHT
WEST TO NORTH WIND THAT PERMITS HEATING TO THE COAST BEFORE AN
AFTERNOON SEA BREEZE DEVELOPS. SCT HEAVY TSTMS...SLOW MOVERS AND
TENDING TO MOVE ESE.
THU...DRY AND NICE. 5 FT 6 SECOND NE SWELL WITH A NNE WIND 10-20
MPH. ENHANCED LOW RISK, POSSIBLE MDT RISK.
FRI...DRY AND VERY NICE. SE ONSHORE WIND 10 MPH. 4 FT 7 SECOND.
STILL SLIGHTLY ENHANCED LOW RISK DUE TO THE RESIDUAL NE SWELL.
&&
.EQUIPMENT...
KILG WILL NOT BE TRANSMITTING DATA 13Z-16Z/15 FOR TELCO
MAINTENANCE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM WEDNESDAY TO 6 PM EDT THURSDAY
FOR ANZ450>453.
SMALL CRAFT ADVISORY FROM MIDNIGHT WEDNESDAY NIGHT TO 8 PM EDT
THURSDAY FOR ANZ454-455.
&&
SYNOPSIS...DRAG
NEAR TERM...IOVINO/LAGUARDIA
SHORT TERM...KLINE
LONG TERM...DRAG
AVIATION...DRAG/IOVINO/LAGUARDIA
MARINE...DRAG/KLINE
TIDES/COASTAL FLOODING...DRAG
RIP CURRENTS...DRAG
EQUIPMENT...DRAGHazardous weather outlook, Jul 14, 8:43 PM EDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 843 PM EDT TUE JUL 14 2015 DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027- PAZ054-055-060>062-101-103-105-160045- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- 843 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS OVERNIGHT MAY BE ACCOMPANIED BY LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. CLUSTERS OF SHOWERS AND THUNDERSTORMS WEDNESDAY, ESPECIALLY THE AFTERNOON HOURS COULD STILL PRODUCE HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING. THIS, MAINLY IN NEW JERSEY AND DELAWARE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015>019-PAZ070-071-102-104-106-160045- NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 843 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS OVERNIGHT MAY BE ACCOMPANIED BY LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. CLUSTERS OF SHOWERS AND THUNDERSTORMS WEDNESDAY, ESPECIALLY THE AFTERNOON HOURS COULD STILL PRODUCE HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING. THERE IS A CHANCE FOR HEAT WAVE TO BEGIN THIS COMING WEEKEND AND LAST THROUGH TUESDAY. NEAR 100 DEGREE HEAT INDICES MAY OCCUR SUNDAY OR MORE LIKELY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-160045- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 843 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS OVERNIGHT MAY BE ACCOMPANIED BY LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. CLUSTERS OF SHOWERS AND THUNDERSTORMS WEDNESDAY, ESPECIALLY DURING THE AFTERNOON COULD PRODUCE HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-160045- DELAWARE BEACHES- 843 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS OVERNIGHT MAY BE ACCOMPANIED BY LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. CLUSTERS OF SHOWERS AND THUNDERSTORMS WEDNESDAY, ESPECIALLY DURING THE AFTERNOON AND EVENING COULD PRODUCE HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-160045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 843 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS OVERNIGHT MAY BE ACCOMPANIED BY WIND GUSTS IN EXCESS OF 30 KNOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WITH GUSTY WINDS TO 30 KT WILL BE POSSIBLE WEDNESDAY, ESPECIALLY THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 15, 2:31 AM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
231 AM EDT WED JUL 15 2015
MDZ008-PAZ101-102-150715-
CECIL-CECIL-EASTERN CHESTER-WESTERN CHESTER-
231 AM EDT WED JUL 15 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...
CENTRAL CECIL AND SOUTHWESTERN CHESTER COUNTIES...
AT 230 AM EDT...A STRONG THUNDERSTORM WAS NEAR ABERDEEN...MOVING
NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEWARK...ELKTON...CALVERT...OXFORD...NORTH EAST...WEST GROVE...RISING
SUN...CHARLESTOWN...ROCK SPRINGS...BLAKE...PLEASANT HILL...ANDORA...
HOMEVILLE...MOUNT VERNON...GLEN ROY...RICHARDSMERE...WOODLAWN...
LADENBERG...APPLETON AND CHERRY HILL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3973 7610 3981 7603 3983 7604 3983 7602
3985 7602 3987 7599 3992 7599 3977 7574
3972 7579 3961 7578 3951 7598 3952 7598
3955 7602 3955 7609 3965 7616 3972 7624
TIME...MOT...LOC 0630Z 236DEG 22KT 3956 7625
HEAVENERSpecial weather statement, Jul 15, 2:36 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
236 AM EDT WED JUL 15 2015
PAZ054-060-061-101-102-150700-
EASTERN CHESTER-CARBON-BERKS-LEHIGH-WESTERN CHESTER-
236 AM EDT WED JUL 15 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL CARBON...
NORTHWESTERN CHESTER...BERKS AND NORTHWESTERN LEHIGH COUNTIES...
AT 236 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SHOEMAKERSVILLE TO REAMSTOWN TO NEAR STRASBURG...
AND MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
READING...COATESVILLE...WYOMISSING...BIRDSBORO...KUTZTOWN...
HAMBURG...FLEETWOOD...SINKING SPRING...LAURELDALE...PARKESBURG...
WOMELSDORF...WERNERSVILLE...NEWMANSTOWN...LEESPORT...ADAMSTOWN...
HONEY BROOK...SHOEMAKERSVILLE...ELVERSON...BERNVILLE AND LYONS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4053 7622 4058 7605 4057 7602 4063 7600
4070 7583 4077 7570 3993 7575 3987 7599
3995 7600 4004 7593 4011 7594 4014 7588
4038 7626 4048 7633
TIME...MOT...LOC 0636Z 232DEG 27KT 4048 7590 4020 7609 3996 7615
HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 5:04 AM EDT | Special Weather Statement | PHI | Gloucester | 41 min |
| Jul 15, 5:36 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 4 hr |
| Jul 15, 5:59 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 46 min |
| Jul 15, 6:04 AM EDT | Special Weather Statement | PHI | Salem | 56 min |
| Jul 15, 6:51 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 4 hr |
| Jul 15, 7:00 AM EDT | Special Weather Statement | PHI | Atlantic | 30 min |
| Jul 15, 7:10 AM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 2 hr |
| Jul 15, 7:22 AM EDT | Flash Flood Warning | PHI | Morris, Sussex, Warren | 4 hr |
| Jul 15, 7:30 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 4 hr |
| Jul 15, 8:16 AM EDT | Special Weather Statement | PHI | Atlantic | 44 min |
| Jul 15, 8:29 AM EDT | Special Weather Statement | PHI | Atlantic | 31 min |
| Jul 15, 8:39 AM EDT | Special Marine Warning | PHI | 51 min | |
| Jul 15, 8:43 AM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Ocean | 4 hr |
| Jul 15, 8:44 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Ocean | 46 min |
| Jul 15, 8:50 AM EDT | Special Marine Warning | PHI | 40 min | |
| Jul 15, 9:12 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Monmouth and 1 more | 4 hr |
| Jul 15, 9:28 AM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 15, 9:34 AM EDT | Special Marine Warning | PHI | 26 min | |
| Jul 15, 9:55 AM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 15, 10:01 AM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 15, 10:05 AM EDT | Special Weather Statement | PHI | Cumberland | 25 min |
| Jul 15, 10:51 AM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 15, 12:46 PM EDT | Areal Flood Warning | PHI | Atlantic, Burlington, Ocean | 4 hr |
| Jul 15, 6:06 PM EDT | Areal Flood Advisory | PHI | Somerset | 4 hr |
| Jul 15, 3:11 AM EDT | Special Weather Statement | PHI | Berks, Chester | 64 min |
| Jul 15, 3:39 AM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 66 min |
| Jul 15, 3:50 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Delaware, Montgomery | 4 hr |
| Jul 15, 4:11 AM EDT | Special Weather Statement | PHI | Bucks, Lehigh, Montgomery | 64 min |
| Jul 15, 4:27 AM EDT | Flash Flood Warning | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more | 4 hr |
| Jul 15, 4:48 AM EDT | Special Weather Statement | PHI | Bucks | 27 min |
| Jul 15, 2:31 AM EDT | Special Weather Statement | PHI | Cecil | 44 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.